# SDR USAA2010090891961

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 35,478 hours, 15,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 927 - BOS - EEL - SEAT MOUNTED EMERGENCY EXIT LENS IS MISSING AT ROW 11 RIGHT.  MAINTENANCE INSTALLED NEW LENS PER AIRBUS MAINTENANCE MANUAL 33-51-18-04.
